# SDR DXTA200702533

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 5,514 hours, 4,359 cycles
- Engine: Pwa PW545A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP/STAB RETRACTION CYCLE RECEIVED STAB MISCOMPARE AT 203 KIAS.  FOUND NOSE GEAR UPLOCK SWITCH BARELY MAKING CONTACT.  ADJUSTED NOSE GEAR UP-LOCK ACTUATOR IAW CE560XL MM 32-30-05.  OPERATIONAL CHECKS GOOD.
